# SDR FDEA201809182579

- Difficulty date: September 18, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB REAR CENTER SPAR TO REAR SPAR INTERCOSTAL STA 2164, RIGHT SIDE AFT END FOUND CRACKED. INTERCOSTAL REPAIR CARRIED OUT AS PER SRM 55-30-02-2R FIGURE 204 REPAIR 7 AND EA 1-5530-T0342479 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
